Avanish Shahi
Avanish Shahi
Department of Mathematics, Institute of Science, B.H.U.
Verified email at bhu.ac.in
Title
Cited by
Cited by
Year
On semidifferentiable interval-valued programming problems
KK Lai, A Shahi, SK Mishra
Journal of Inequalities and Applications 2021 (1), 1-18, 2021
2021
On Monotone Maps: Semidifferentiable Case
SK Mishra, SK Singh, A Shahi
World Congress on Global Optimization, 182-190, 2019
2019
On geodesic convex and generalized geodesic convex functions over Riemannian manifolds
A Shahi, SK Mishra
AIP Conference Proceedings 1975 (1), 030006, 2018
2018
On Strong Pseudomonotone and Strong Quasimonotone Maps
SK Singh, A Shahi, SK Mishra
International Conference on Mathematics and Computing, 13-22, 2018
2018
PSEUDOINVEX FUNCTIONS ON RIEMANNIAN MANIFOLDS AND APPLICATIONS IN FRACTIONAL PROGRAMMING PROBLEMS
A Shahi, SK Mishra
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED …, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–5